MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 6530
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/26/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that shaft break occurred.The 80% stenosed target lesion was located in the mildly tortuous and non-calcified right coronary posterior descending artery.A 8 mm x 3.50 mm nc quantum apex balloon catheter was advanced for dilatation.However, it was noted that the balloon catheter was fractured.A 4 mm snare was used to retrieved the device and it was successfully removed.The patient was implanted with a 2.25 x 16 synergy stent and the procedure was completed with a different device.No patient complications were reported and the patient's status was good.

Brand Name
NC QUANTUM APEX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8905575
Report Number2134265-2019-09440
Device Sequence Number19406898
Product Code LOX
UDI-Device Identifier08714729783176
UDI-Public08714729783176
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K121667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/29/2022
Device Model Number6530
Device Catalogue Number6530
Device Lot Number0023720911
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2019
Initial Report FDA Received Date08/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;